Alert archive / Kansas / Blowing Dust Advisories in 2021

Blowing Dust Advisory 1, NWS Topeka, KS

December 15, 20216 counties in Kansas

NWS Topeka, KS issued this blowing dust advisory at Dec 15, 2021, 3:01 PM CST for 6 counties in Kansas. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Dec 15, 2021, 3:01 PM CST (21:01 UTC)
Expired
Dec 15, 2021, 6:00 PM CST
In force
3 hr
Issued by
NWS Topeka, KS

Counties Clay County, KS, Cloud County, KS, Dickinson County, KS, Ottawa County, KS, Republic County, KS, Washington County, KS

The radar

The Topeka radar (KTWX), 110 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 9.0 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2021-12-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2021-12-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 466 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1036 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
466 m²/s²
0-3 km storm-relative helicity
477 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

248 
WWUS73 KTOP 152101
NPWTOP

URGENT - WEATHER MESSAGE
National Weather Service Topeka KS
301 PM CST Wed Dec 15 2021

KSZ008-009-020-021-034-035-160300-
/O.NEW.KTOP.DU.Y.0001.211215T2101Z-211216T0000Z/
/O.CON.KTOP.HW.W.0004.000000T0000Z-211216T0300Z/
Republic-Washington-Cloud-Clay-Ottawa-Dickinson-
Including the cities of Belleville, Washington, Hanover, Clifton,
Linn, Greenleaf, Concordia, Clay Center, Minneapolis, Bennington,
Abilene, and Herington
301 PM CST Wed Dec 15 2021

...BLOWING DUST ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...
...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* WHAT...For the High Wind Warning, southwest winds 35 to 45 mph 
  with gusts up to 70 mph. For the Blowing Dust Advisory, 
  visibility between one quarter mile and one mile in blowing 
  dust.

* WHERE...Republic, Washington, Cloud, Clay, Ottawa and 
  Dickinson Counties.

* WHEN...For the High Wind Warning, until 9 PM CST this evening. 
  For the Blowing Dust Advisory, until 6 PM CST this evening.

* IMPACTS...Hazardous driving conditions due to reduced
  visibility. Visibility will rapidly deteriorate in areas of
  blowing dust. Damaging winds will blow down trees and power 
  lines. Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The Kansas Department of Health and Environment recommends that
you take preventative measures during this blowing dust event,
such as staying indoors or wearing protective breathing masks if
outside. High dust concentrations can cause respiratory problems,
decrease lung activity, aggravate asthma, and lead to potential
heart-related problems, especially with children, elderly, or
those with pre-existing respiratory conditions.

Motorists should not drive into an area of blowing dust.
Remember, Pull Aside, Stay Alive.

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

KSZ010>012-022>024-026-036>040-054>056-058-059-160300-
/O.CON.KTOP.HW.W.0004.000000T0000Z-211216T0300Z/
Marshall-Nemaha-Brown-Riley-Pottawatomie-Jackson-Jefferson-Geary-
Morris-Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-
Anderson-
Including the cities of Marysville, Blue Rapids, Frankfort, 
Sabetha, Seneca, Hiawatha, Horton, Manhattan, Wamego, St. Marys, 
Holton, Valley Falls, Oskaloosa, Perry, McLouth, Grantville, 
Meriden, Nortonville, Junction City, Council Grove, Alma, 
Eskridge, Maple Hill, Alta Vista, McFarland, Harveyville, Paxico,
Topeka, Lawrence, Emporia, Osage City, Carbondale, Lyndon, 
Burlingame, Overbrook, Ottawa, Burlington, Lebo, and Garnett
301 PM CST Wed Dec 15 2021

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 70 mph 
  expected.

* WHERE...Central, east central, north central and northeast 
  Kansas.

* WHEN...From 9 AM to 9 PM CST Wednesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$
2 follow-up statements
016 
WWUS73 KTOP 152241
NPWTOP

URGENT - WEATHER MESSAGE
National Weather Service Topeka KS
441 PM CST Wed Dec 15 2021

KSZ008-009-020-021-034-035-160300-
/O.CON.KTOP.HW.W.0004.000000T0000Z-211216T0300Z/
/O.CON.KTOP.DU.Y.0001.000000T0000Z-211216T0000Z/
Republic-Washington-Cloud-Clay-Ottawa-Dickinson-
Including the cities of Belleville, Washington, Hanover, Clifton,
Linn, Greenleaf, Concordia, Clay Center, Minneapolis, Bennington,
Abilene, and Herington
441 PM CST Wed Dec 15 2021

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...
...BLOWING DUST ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WHAT...For the High Wind Warning, southwest winds sustained at
  35 to 55 mph with gusts up to 90 mph. For the Blowing Dust 
  Advisory, visibility between one quarter mile and one mile in 
  blowing dust. 

* WHERE...Republic, Washington, Cloud, Clay, Ottawa and 
  Dickinson Counties. 

* WHEN...For the High Wind Warning, until 9 PM CST this evening. 
  For the Blowing Dust Advisory, until 6 PM CST this evening. 

* IMPACTS...Hazardous driving conditions due to reduced 
  visibility. Visibility will rapidly deteriorate in areas of 
  blowing dust. Damaging winds will blow down trees and power 
  lines. Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The Kansas Department of Health and Environment recommends that
you take preventative measures during this blowing dust event,
such as staying indoors or wearing protective breathing masks if
outside. High dust concentrations can cause respiratory problems,
decrease lung activity, aggravate asthma, and lead to potential
heart-related problems, especially with children, elderly, or
those with pre-existing respiratory conditions.

Motorists should not drive into an area of blowing dust.
Remember, Pull Aside, Stay Alive.

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

KSZ010>012-022>024-026-036>040-054>056-058-059-160300-
/O.CON.KTOP.HW.W.0004.000000T0000Z-211216T0300Z/
Marshall-Nemaha-Brown-Riley-Pottawatomie-Jackson-Jefferson-Geary-
Morris-Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-
Anderson-
Including the cities of Marysville, Blue Rapids, Frankfort, 
Sabetha, Seneca, Hiawatha, Horton, Manhattan, Wamego, St. Marys, 
Holton, Valley Falls, Oskaloosa, Perry, McLouth, Grantville, 
Meriden, Nortonville, Junction City, Council Grove, Alma, 
Eskridge, Maple Hill, Alta Vista, McFarland, Harveyville, Paxico,
Topeka, Lawrence, Emporia, Osage City, Carbondale, Lyndon, 
Burlingame, Overbrook, Ottawa, Burlington, Lebo, and Garnett
441 PM CST Wed Dec 15 2021

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 70 mph 
  expected. 

* WHERE...Central, east central, north central and northeast 
  Kansas. 

* WHEN...From 9 AM to 9 PM CST Wednesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$
724 
WWUS73 KTOP 152351
NPWTOP

URGENT - WEATHER MESSAGE
National Weather Service Topeka KS
551 PM CST Wed Dec 15 2021

KSZ008-009-020-021-034-035-160300-
/O.EXP.KTOP.DU.Y.0001.000000T0000Z-211216T0000Z/
/O.CON.KTOP.HW.W.0004.000000T0000Z-211216T0300Z/
Republic-Washington-Cloud-Clay-Ottawa-Dickinson-
Including the cities of Belleville, Washington, Hanover, Clifton,
Linn, Greenleaf, Concordia, Clay Center, Minneapolis, Bennington,
Abilene, and Herington
551 PM CST Wed Dec 15 2021

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...
...BLOWING DUST ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING...

* WHAT...Southwest winds sustained at 35 to 55 mph with gusts up 
  to 90 mph. 

* WHERE...Republic, Washington, Cloud, Clay, Ottawa and 
  Dickinson Counties. 

* WHEN...For the High Wind Warning, until 9 PM CST this evening. 
  For the Blowing Dust Advisory, until 6 PM CST this evening. 

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult,
  especially for high profile vehicles.. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around 
trees and branches. If possible, remain in the lower levels of 
your home during the windstorm, and avoid windows. Use caution if 
you must drive.

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

KSZ010>012-022>024-026-036>040-054>056-058-059-160300-
/O.CON.KTOP.HW.W.0004.000000T0000Z-211216T0300Z/
Marshall-Nemaha-Brown-Riley-Pottawatomie-Jackson-Jefferson-Geary-
Morris-Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-
Anderson-
Including the cities of Marysville, Blue Rapids, Frankfort, 
Sabetha, Seneca, Hiawatha, Horton, Manhattan, Wamego, St. Marys, 
Holton, Valley Falls, Oskaloosa, Perry, McLouth, Grantville, 
Meriden, Nortonville, Junction City, Council Grove, Alma, 
Eskridge, Maple Hill, Alta Vista, McFarland, Harveyville, Paxico,
Topeka, Lawrence, Emporia, Osage City, Carbondale, Lyndon, 
Burlingame, Overbrook, Ottawa, Burlington, Lebo, and Garnett
551 PM CST Wed Dec 15 2021

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 70 mph 
  expected. 

* WHERE...Central, east central, north central and northeast 
  Kansas. 

* WHEN...From 9 AM to 9 PM CST Wednesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

What forecasters said that day

The local office's own words before this blowing dust advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this blowing dust advisory went out at Dec 15, 2:36 PM CST, 25 minutes earlier.

Area forecast discussion, Dec 15, 2:36 PM CST, 25 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
236 PM CST Wed Dec 15 2021

.DISCUSSION...
Issued at 236 PM CST Wed Dec 15 2021

Key Points:

- Very strong winds continue into this evening

- Dangerous Fire Weather Conditions also persist through this evening

- Severe Storms quickly moving through the area this afternoon

As of 20z this afternoon, the well-advertised mid-level trough is
progressing northeast across eastern Colorado, western Nebraska, and
northwest Kansas. The surface low has deepened rapidly to 986mb over
Nebraska creating a 12mb pressure gradient across the CWA to go
along with an anomalously strong low-level wind field. As expected,
winds have been increasing through the day with gusts over 60mph
already recorded. Winds are expected to become even stronger over
the next few hours as the surface low tracks to the northeast and a
dryline progresses from its current location in central Kansas
across the rest of the state. Storms have fired ahead of the dryline
and have produced wind gusts exceeding 80mph. This line of storms
will continue to propagate east-northeast with plentiful moisture
being pumped into the region to allow for the line to build
southward. Expecting this line to progress across the forecast area
at a high rate of speed with any downdraft easily producing 70-80mph
surface gusts with gusts up to 90mph possible. Along with the
damaging wind gusts, 0-1km helicity values currently around 300
m2/s2 only increase as the line pushes east creating a favorable
environment for a few spin-up tornadoes embedded within the line. As
previously mentioned, storms will move through very quickly and
should be through the area by 6-8pm.

As if all of that wasn't enough, dewpoints fall drastically behind
the dryline with minimum RH values falling into the teens. The
strong synoptic winds coupled with the low RH will create a very
dangerous fire weather situation once the dryline moves through.
Some short-range guidance hints at more moisture wrapping around the
surface low than was previously forecast which may limit the
northeastward extent of the lower dewpoints. Regardless, any fires
will grow quickly and exhibit erratic behavior. Will keep the High
Wind Warning and Red Flag Warning as is for now, valid until 9pm.

The remainder of the forecast is much more benign as a secondary
shortwave pushes a cold front through the area Wednesday night into
Thursday morning. Behind the front, temperatures will be more
seasonable with highs in the 40s and 50s into next week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1145 AM CST Wed Dec 15 2021

Cigs between 3000-3500ft will persist into the afternoon along
with very strong south winds. Winds switch to the southwest this
evening and then to the northwest overnight as a couple of surface
boundaries move through. A quick moving line of storms looks to
impact terminals this evening with wind gusts of 60-70kts possible
as the storms move through. Skies will clear behind the storms
with winds weakening Thursday morning.

&&

.FIRE WEATHER...
Issued at 236 PM CST Wed Dec 15 2021

Critical fire weather conditions continue through this evening.

Very strong southerly winds sustained at 30-40 mph and gusts up to
70 mph will continue through this evening. As a dryline surges east
across the state, dewpoints fall drastically with minimum RH values
falling into the teens. The strong synoptic winds coupled with the
low RH will create a very dangerous fire weather situation once the
dryline moves through. Some short-range guidance hints at more
moisture wrapping around the surface low than was previously
forecast which may limit the northeastward extent of the lower
dewpoints. Regardless, any fires will grow quickly and exhibit
erratic behavior. To add to the complexity of this event, winds will
shift to the west behind the dryline during the late afternoon and
evening before becoming northwesterly as the cold front moves
through late tonight into early Thursday morning.

&&

.CLIMATE...
Issued at 236 PM CST WED Dec 15 2021

Record Temperature Information

All-Time Record High for Dec at Topeka: 77 (1939)
All-Time Record High for Dec at Concordia: 82 (1964
_____________________________________

DECEMBER 15:

         MAX TEMP AS OF 2PM.....RECORD HIGH

Concordia      75                70 (2002)

Topeka         74    		     70 (2002)

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
High Wind Warning until 9 PM CST this evening for KSZ008>012-
020>024-026-034>040-054>056-058-059.

Red Flag Warning until 9 PM CST this evening for KSZ008>012-
020>024-026-034>040-054-055-058.

&&

DISCUSSION...Flanagan
AVIATION...Flanagan
FIRE WEATHER...Flanagan
CLIMATE...Flanagan
Hazardous weather outlook, Dec 15, 3:23 AM CST, 11 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Topeka KS
323 AM CST Wed Dec 15 2021

KSZ008>012-020>024-026-034>040-054>056-058-059-160930-
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
323 AM CST Wed Dec 15 2021

This hazardous weather outlook is for east central...north
central and northeast Kansas.

.DAY ONE...Today and Tonight

Very strong winds, with gusts up to 70 mph, are likely today.
Dangerous fire conditions are likely late this afternoon and
early evening behind a passing dry line.

A few severe storms are possible this afternoon and evening
across eastern Kansas. If storms develop, they could produce
damaging winds and possibly a tornado.

See weather.gov/top for more details.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed late this afternoon or early this
evening.

&&

More detailed information can be accessed at...
http://www.weather.gov/media/top/DssPacket.pdf

AJ

In the hours before

Local storm report, Dec 15, 2:53 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
253 PM CST WED DEC 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TSTM WND DMG     MINNEAPOLIS             39.12N 97.71W
12/15/2021                   OTTAWA             KS   PUBLIC

            POWER LINES AND TRANSFORMERS DOWN. TIME
            ESTIMATED FROM RADAR.

&&

CP
Local storm report, Dec 15, 2:54 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
254 PM CST WED DEC 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TSTM WND DMG     MINNEAPOLIS             39.12N 97.71W
12/15/2021                   OTTAWA             KS   EMERGENCY MNGR

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM
            MINNEAPOLIS. POWER LINES AND TRANSFORMERS
            DOWN. TIME ESTIMATED FROM RADAR.

&&

CP
Local storm report, Dec 15, 2:55 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
255 PM CST WED DEC 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0152 PM     NON-TSTM WND GST 2 NE OGDEN              39.13N 96.68W
12/15/2021  M66 MPH          RILEY              KS   ASOS

            ASOS STATION KMHK MANHATTAN.

&&

JP
Local storm report, Dec 15, 2:57 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
257 PM CST WED DEC 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0216 PM     NON-TSTM WND GST 5 SSW EMPORIA           38.33N 96.20W
12/15/2021  M62 MPH          LYON               KS   ASOS

            ASOS STATION KEMP EMPORIA.

&&

JP
Local storm report, Dec 15, 2:59 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
259 PM CST WED DEC 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 PM     NON-TSTM WND GST 3 ENE TOPEKA            39.07N 95.63W
12/15/2021  M60 MPH          SHAWNEE            KS   ASOS

            ASOS STATION KTOP TOPEKA.

&&

JP
Local storm report, Dec 15, 3:00 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
300 PM CST WED DEC 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0256 PM     TSTM WND DMG     CLYDE                   39.59N 97.40W
12/15/2021                   CLOUD              KS   TRAINED SPOTTER

            PEA SIZED HAIL, 8IN DIAMETER TREE DOWN, 0
            VISIBILITY FROM BLOWING DUST AND DIRT.

&&

NG

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 15, 1:57 PM CSTSevere Thunderstorm Warning Destructive damage threatTOPCloud, Ottawa, Republic48 min
Dec 15, 2:42 PM CSTSevere Thunderstorm Warning Destructive damage threatTOPClay, Cloud, Dickinson, Marshall, Ottawa, Republic and 2 more48 min
Dec 15, 3:00 PM CSTSevere Thunderstorm Warning Destructive damage threatTOPDickinson, Geary, Morris45 min
Dec 15, 3:19 PM CSTSevere Thunderstorm Warning Destructive damage threatTOPClay, Dickinson, Geary, Jackson, Marshall, Nemaha and 4 more41 min
Dec 15, 3:29 PM CSTTornado WarningTOPDickinson, Geary, Riley13 min
Dec 15, 3:33 PM CSTTornado WarningTOPPottawatomie, Riley15 min
Dec 15, 3:39 PM CSTSevere Thunderstorm Warning Destructive damage threatTOPGeary, Morris, Wabaunsee51 min
Dec 15, 3:54 PM CSTSevere Thunderstorm Warning Destructive damage threatTOPBrown, Geary, Jackson, Marshall, Nemaha, Pottawatomie and 3 more51 min
Dec 15, 3:57 PM CSTTornado WarningTOPJackson, Pottawatomie10 min
Dec 15, 4:10 PM CSTTornado WarningTOPNemaha, Pottawatomie20 min
Dec 15, 4:20 PM CSTSevere Thunderstorm Warning Destructive damage threatTOPLyon, Morris, Osage, Shawnee, Wabaunsee40 min
Dec 15, 4:33 PM CSTSevere Thunderstorm Warning Destructive damage threatTOPBrown, Jackson, Jefferson, Shawnee27 min
Dec 15, 4:35 PM CSTSevere Thunderstorm Warning Destructive damage threatTOPCoffey, Lyon, Osage40 min
Dec 15, 4:53 PM CSTSevere Thunderstorm Warning Destructive damage threatTOPDouglas, Franklin, Jefferson, Lyon, Osage, Shawnee and 1 more37 min
Dec 15, 4:54 PM CSTSevere Thunderstorm Warning Destructive damage threatTOPBrown, Douglas, Jackson, Jefferson, Shawnee51 min
Dec 15, 5:09 PM CSTSevere Thunderstorm Warning Considerable damage threatTOPFranklin, Osage36 min
Dec 15, 5:15 PM CSTSevere Thunderstorm Warning Destructive damage threatTOPAnderson, Coffey, Franklin, Lyon, Osage45 min
Dec 15, 5:24 PM CSTSevere Thunderstorm Warning Destructive damage threatTOPDouglas, Franklin, Jefferson, Osage, Shawnee36 min
Dec 15, 5:42 PM CSTSevere Thunderstorm Warning Considerable damage threatTOPFranklin, Osage33 min
Dec 15, 5:54 PM CSTSevere Thunderstorm Warning Considerable damage threatTOPAnderson, Coffey, Franklin, Osage36 min
Dec 15, 5:57 PM CSTSevere Thunderstorm WarningTOPDouglas, Franklin18 min

Nearby

Blowing Dust Advisories in Kansas, 2021Every blowing dust advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.